Volume 6, Issue 1
A Numerical Method for the Identification of Linear Compartmental Systems

Xiu-min Shao

DOI:

J. Comp. Math., 6 (1988), pp. 14-27

Published online: 1988-06

Preview Full PDF 271 685
Export citation
  • Abstract

This paper deal with an inverse problem of a system of ordinary differential equations whose coefficient matrix is the so-called compartmental matrix.This problem arises in a variety of areas such as pharamacokinetics, biology, economics, and so on. A numerical method applicable to the cases of non-unique solutions is developed, by which the projection of the starting value of iteration onto the manifold of solution can be obtained. The convergence of the metod is proved. A few examples are examined, which shows the effectiveness of the given method.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{JCM-6-14, author = {}, title = {A Numerical Method for the Identification of Linear Compartmental Systems}, journal = {Journal of Computational Mathematics}, year = {1988}, volume = {6}, number = {1}, pages = {14--27}, abstract = { This paper deal with an inverse problem of a system of ordinary differential equations whose coefficient matrix is the so-called compartmental matrix.This problem arises in a variety of areas such as pharamacokinetics, biology, economics, and so on. A numerical method applicable to the cases of non-unique solutions is developed, by which the projection of the starting value of iteration onto the manifold of solution can be obtained. The convergence of the metod is proved. A few examples are examined, which shows the effectiveness of the given method. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9494.html} }
Copy to clipboard
The citation has been copied to your clipboard